# SDR DALA2024070506796

- Difficulty date: July 5, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N930DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 63539
- Aircraft time: 14,917 hours, 5,967 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Regulator Valve
- Part number: 32149721
- Part serial: 7148
- Condition: Inoperative
- Location: Trim
- Part time: 14,917 hours, 5,967 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5885652) ON TAXI-OUT, AFT FAS OBSERVED A ROTTEN EGG ODOR IN THE BACK OF THE CABIN AND GALLEY. RETURNED TO GATE. RAN ENGS WITH ONSIDE PACK SEPERATELY REF B737 AMM 71-00 AND WITH APU INDIVIDUALLY NO ODOR NOTED THROUGHOUT CABIN. NOTICED TRIM AIR VALVE HAVE AN OUTPUT ABOVE 30 PSI AT ALL TEST PARAMETERS. SUSPECT TRIM AIR REG VALVE. REMOVED AND REPLACED TRIM AIR PRESSURE REGULATING AND SHUTOFF VALVE PER B737 AMM 21-62. LEAK & OPS CHK GOOD.
